zbMATH — the first resource for mathematics

Found 111 Documents (Results 1–3)

Levi, Decio (ed.) et al., Symmetries and integrability of difference equations. Based upon lectures delivered during the summer school, Montreal, Canada, June 8--21, 2008. Cambridge: Cambridge University Press (ISBN 978-0-521-13658-7/pbk). London Mathematical Society Lecture Note Series 381, 191-206 (2011).
MSC:  65J05 37K10
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Year of Publication
Biographic Reference